# SDR QXEA2020091700285

- Difficulty date: September 16, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 29,021 hours, 31,204 cycles
- System (JASC): 3242 · Brake
- Part: Transducer
- Part number: 6007047
- Part serial: 430QX1IBD
- Condition: Inoperative
- Location: Wheel Speed
- Part time: 29,021 hours, 31,204 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT LEFT BRAKE CAME ON MUCH LATER THAN THE RIGHT BRAKE DID.  BRAKE PEDDLE ON LEFT BRAKE NEEDED TO BE PUSHED FARTHER THAN THE RIGHT BRAKE FOR SAME EFFECT.  REMOVED FROM SERVICE.  REPLACEMENT OF THE NR 2 WHEEL SPEED TRANSDUCER AND FUNCTIONAL TEST.  TESTED GOOD, REF Q400 AMM 32-46-00-720-802.  AIRCRAFT RETURNED TO SERVICE.
